# SDR FDEA201201190269

- Difficulty date: January 19, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N8326U2
- Condition: Corroded
- Location: Bs 1300-1360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA BET BS 1300-1360, S17R, RT SIDE CREASE BEAM INBD CHORD CORRODED.  REMOVED CORROSION, ORIG MAT .100 AFTER MAT. REMAINING .060 MAT. LOSS IS .040 MAT. OUT OF LIMITS IAW SRM-53-60-13 DETAIL VIII FIG 101.R & R ANGLE BS 1290-1410  "CAT A, MAJOR REPAIR".
